# SDR CA090806006

- Difficulty date: July 30, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 25,727 hours
- Engine: Garrtt TPE331*
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20475546
- Condition: Seized
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT AIRPORT THE CREW REPORTED THAT AFT CABIN FILLED WITH SMOKE. UPON TROUBLESHOOTING BY MX WITH THE LT ENGINE RUNNING AND LT BLEED HEAT ON THE CABIN DID FILL UP WITH SMOKE. FOUND THE LT COOLING TURBINE SEIZED - REPLACED LT COOLING TURBINE AND RUN COMPLETED SERVICEABLE.  ACFT RELEASED TO SERVICE.
